BibTeX record: journals/mlq/Bell96

download as .bib file

@article{DBLP:journals/mlq/Bell96,
  author    = {John L. Bell},
  title     = {Polymodal Lattices and Polymodal Logic},
  journal   = {Math. Log. Q.},
  year      = {1996},
  volume    = {42},
  pages     = {219--233},
  url       = {http://dx.doi.org/10.1002/malq.19960420119},
  doi       = {10.1002/malq.19960420119},
  timestamp = {Thu, 30 Oct 2014 18:10:29 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mlq/Bell96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}